Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 24, 2014, 11:31:34 PM

Login with username, password and session length


Members
  • Total Members: 23780
  • Latest: DMC87
Stats
  • Total Posts: 643498
  • Total Topics: 48962
  • Online Today: 200
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Truvada/Reyataz/Norvir: four month (almost) report  (Read 958 times)

0 Members and 1 Guest are viewing this topic.

Offline BlueMoon

  • Member
  • Posts: 665
  • Calling from the Fun House
Truvada/Reyataz/Norvir: four month (almost) report
« on: June 18, 2008, 07:10:40 PM »
I began my first HAART regimen in February, and it's been quite tolerable so far.  The only noticeable side effect was some temporary skin yellowing from the Reyataz.  For the first few weeks I seemed to have more energy than usual while also sleeping more, but that also has returned to normal.  There has been no nausea or diarrhea, or unusual sensations. 

So far so good, but numbers are important too.  Last week I had blood drawn and today Nurse Mark called with the results.  Although I didn't hit the home run I was hoping for, I can't complain about my progress.

................VL.........CD4.....%
11/07-- 229,000.....209.....22
12/07-- 273,000.....157.....22
3/08-- ......5210.....187.....21
6/08-- ........202.....217.....27

CD4 is still a little shakey and I'm disappointed to not get to undetectable, but I'm close.  Maybe next time.  Meanwhile I'll just keep popping my pills and trying to maintain healthy habits. 

There have been a few bumps in the road.  I've had several niggling skin problems since December, which have all finally cleared up recently.  And there was an outbreak of shingles last month.  Those are reminders that I can't take my health for granted anymore.  Overall though I'm satisfied with how things have turned out since those first dark weeks after my diagnosis.  Thank you to everyone here who has shared their stories and helped me to realize that I can still live a "normal" (haha!) life despite HIV.  We've got a lot of livin' to do.     
...................VL.....CD4.....%
-----------------------------------------
08/10-- ......<40.....290.....42
05/10-- ......<48.....290.....46
02/10-- ......<48.....481.....44
10/09-- ......<48.....277.....46
07/09-- ......<48.....300.....38
05/09-- ........51.....449.....39
03/09-- Added Isentress
02/09-- ........65.....299.....34
11/08-- ........62.....242.....40
08/08-- ........66.....212.....29
05/08-- ......202.....217.....27
03/08-- ....5210.....187.....21
02/08-- Began Truvada/Reyataz/Norvir
12/07-- 273,000.....157.....22
11/07-- 229,000.....209.....22
10/07-- Diagnosis

It's a complex world.

Offline GSOgymrat

  • Member
  • Posts: 5,038
  • HIV+ since 1993. INTJ
Re: Truvada/Reyataz/Norvir: four month (almost) report
« Reply #1 on: June 18, 2008, 10:56:31 PM »
Looks like it is working for you. Congrats!

Offline Robert

  • Member
  • Posts: 2,646
Re: Truvada/Reyataz/Norvir: four month (almost) report
« Reply #2 on: June 19, 2008, 12:52:05 AM »
hey bluemoon.

Those are good numbers.  YOur CD percent is really up there.  Nothing to complain about.  And when you're talking about a VL of 500,00+ or 1,000,000, then 202 is certainly nothing more than a drop in the bucket.

It's great combo you're on.  I've been on it for 4 years and really have no complaints.  All the usual suspects are there, of course, like fatigue, depression, ennui, a skin rash every now and then but I'm more inclined to chalk that up to the meds in general and not  our particular combo.

I think this is one of the finest combos around.

robert
..........

Offline Peter Staley

  • Member
  • Posts: 1,337
  • Founder & Advisory Editor, AIDSmeds.com
    • AIDSmeds.com
Re: Truvada/Reyataz/Norvir: four month (almost) report
« Reply #3 on: June 19, 2008, 08:38:10 AM »
Bluemoon -- you're doin' great.  You had a nice pop in your CD4%.  The fact that the absolute hasn't risen much could be explained by the bout of shingles you had.  Regardless, it's often the case that they rise very slowly over time.  They don't move as quickly as VL does.

Great news on the lack of side effects!

Peter

Offline woodshere

  • Member
  • Posts: 1,477
  • ain't no shame in my game
Re: Truvada/Reyataz/Norvir: four month (almost) report
« Reply #4 on: June 19, 2008, 09:30:28 AM »
After testing positive I immediately started the same combo and have had very similar results to yours Bluemoon and even felt the same way.  My VL went to undetectable very quickly however for 18 months the cd4 rose ever so slowly and  I became very discouraged.  My dr said give it time it will rise, but remember it is your VL we want to keep undetectable.  And he was right.  BOOM, it jumped over 200 points and topped 500 with a % in the mid to upper 20's. 

Try not to get to discouraged and keep popping those pills. 

Woods
"Let us give pubicity to HV/AIDS and not hide it..." "One of the things destroying people with AIDS is the stigma we attach to it."   Nelson Mandela

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.